# SDR UPS01835313

- Difficulty date: February 22, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 77,097 hours, 25,230 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, 3, LEFT WING L/E UPPER SKIN HAS INTERGRANULAR CORROSION BETWEEN  XFS 591.25 AND XFS 597.5.  REPAIRED SKIN IAW 8110-3 APPROVED DH SK 811-336.
